# SDR DBCA2010083000028

- Difficulty date: August 30, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N919CH
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- Aircraft time: 5,852 hours, 3,807 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 25W542050505
- Part serial: 172
- Condition: Failed
- Location: Horiz Stab Trim
- Part time: 859 hours, 621 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, HORIZONTAL STABILIZER WOULD NOT TRIM.  DIVERTED, LANDING WAS UNEVENTFUL.  INSPECTED BY MFG TECHNICIANS DETERMINED FAULT WAS CAUSED BY INTERNAL FAILURE OF HORIZONTAL STABILIZER TRIM ACTUATOR.
